# SDR 96ZZZX3805

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3132C
- Make and model: Cessna R182
- Aircraft serial: R18200238
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: S15801A
- Condition: Failed
- Location: Battery
- Part time: 2,263 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING NORMAL FLIGHT, VFR CONDITION,  ALL ELECTRICAL WAS LOST.  IMMEDIATELY, AIRCRAFT LANDED WITHOUT INCIDENT.  FURTHER INVESTIGATION SHOWED MAIN BATTERY CONTACTOR FAILED AND SHOWED SIGNS OF BEING HOT.  REPLACED CONTACTOR AND SYSTEM OPERATED NORMALLY.
